UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable